Publications of A. Arth

Journal Article (3)

Journal Article
Steinwandel, U. P.; Beck, M. C.; Arth, A.; Dolag, K.; Monster, B. P.; Nielaba, P.: Magnetic buoyancy in simulated galactic discs with a realistic circumgalactic medium. Monthly Notices of the Royal Astronomical Society 483 (1), pp. 1008 - 1028 (2018)
Journal Article
Teklu, A. F.; Remus, R.-S.; Dolag, K.; Arth, A.; Burkert, A.; Obreja, A.; Schulze, F.: Declining rotation curves at z = 2 in ΛCDM galaxy formation simulations. The Astrophysical Journal Letters 854 (2), L28 (2018)
Journal Article
Beck, A. M.; Murante, G.; Arth, A.; Remus, R.-S.; Teklu, A. F.; Donnert, J. M. F.; Planelles, S.; Beck, M. C.; Förster, P.; Imgrund, M. et al.; Dolag, K.; Borgani, S.: An improved SPH scheme for cosmological simulations. Monthly Notices of the Royal Astronomical Society 455 (2), pp. 2110 - 2130 (2016)
Go to Editor View